K. Alcorn, A. Poppa and M. Nicholson, HIV and AIDS Treatments Directory, NAM, (1999).
 R. Goldsby, T. Kiudt, B. Osborae and J. Kuby, Immunology, New York, (2003).
 M. Sande and P. Volberding, The Medical Management of AIDS, (No. Ed. 4), WB Saunders (1999).
 C. M. Pinto and A. R. Carvalho, A latency fractional order model for HIV dynamics, J. Comput. Appl. Math., 312 (2017) 240–256.
 X. Zhou, X. Song and X. Shi, A differential equation model of HIV infection of CD4+ T -cells with cure rate, J. Math. Anal. Appl., 342 (2008) 1342–1355.
 A. S. Perelson, Modeling the interaction of the immune system with HIV, Mathematical and Statistical Approaches to AIDS Epidemiology, Lecture Notes in Biomath., 83, Springer, Berlin, 1989 350–370.
 A. S. Perelson, D. E. Kirschner and R. De Boer, Dynamics of HIV infection of CD4+ T -cells, Math. Biosci., 114 (1993) 81–125.
 L. Wang and M. Y. Li, Mathematical analysis of the global dynamics of a model for HIV infection of CD4+T -cells, Math. Biosci., 200 (2006) 44–57.
 R. V. Culshaw and S. Ruan, A delay-differential equation model of HIV infection of cells, Mathematical Biosciences, 165 (2000) 27–39
 A . S. Perelson, A. U. Neumann, M. Markowitz, J. M. Leonard and D. D. Ho, HIV-1 dynamics in vivo: virion clearance rate, infected cell life-span and viral generation time, Science, 271 (1996) 1582–1586.
 P. W. Nelson and A. S. Perelson, Mathematical analysis of delay differential equation models of HIV-1 infection, Math. Biosci., 179 (2002) 73–94.
 Y. Zhou, Basic theory of fractional differential equations, World Scientific Publishing, Co. Pte. Ltd., Hackensack, NJ, 2014.
 A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier Science B.V., Amsterdam, 2006.
 K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1993.
 A. Oustaloup, La derivation non entiere: theorie, Synthese et Applications, (Non-Integer Derivation: Theory, Synthesis and Applications), Editions Hermes, Paris, 1995.
 R. W. Ibrahim and S. Momani, On the existence and uniqueness of solutions of a class of fractional differential equations, J. Math. Anal. Appl., 334 (2007) 1–10.
 Y. Li, T. Q. Chen and I. Podlubny, Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag–Leffler stability, Comput. Math. Appl., 59 (2010) 1810–1821.
 M. Stojanovic, Existence-uniqueness result for a nonlinear n-term fractional equation, J. Math. Anal. Appl., 353 (2009) 244–255.
 Hilfer, R. (Ed.). (2000). Applications of Fractional Calculus in Physics (Vol. 35, No. 12, pp. 1200–1205), Singapore: world scientific.
 S. Abbas, M. Benchohra, G. M. N’Gurkata and B. A. Slimani, Darboux problem for fractional-order discontinuous hyperbolic partial differential equations in Banach algebras, Complex Var. Elliptic Equ., 57 (2012) 337–350.
 A. R. M. Carvalho and C. M. A. Pinto, Emergence of drug-resistance in HIV dynamics under distinct HAART regimes, Commun. Nonlinear Sci. Numer. Simul., 30 (2016) 207–226.
 Y. Ding and H. Ye, A fractional-order differential equation model of HIV infection of CD4+ T-cells., Math. Comput. Modelling, 50 (2009) 386–392.
 H. Ye and Y. Ding, Nonlinear dynamics and chaos in a fractional-order HIV model, Mathematical Problems in Engineering, 2009 (2009) 1–12.
 K. Diethelm, N. J. Ford, A. D. Freed and Y. Luchko, Algorithms for the fractional calculus: a selection of numerical methods, Comput. Methods Appl. Mech. Engrg., 194 (2005) 743–773.
 D. Kirschner, S. Lenhart and S. Serbin, Optimal control of the chemotherapy of HIV, J. Math. Biol., 35 (1997) 775–792.
 Z. M. Odibat and N. T. Shawagfeh, Generalized Taylor’s formula, Appl. Math. Comput., 186 (2007) 286–293.
 W. Lin, Global existence theory and chaos control of fractional differential equations, J. Math. Anal. Appl., 332 (2007) 709–726.
 P. Van Den Driessche and P. Watmough, Reprodoction numbers and subthreshold endemic equilibria for com-partmental models of disease transmission, Math. Biosci., 180 (2002) 29–48.
 A. G. Radwan, K. Moaddy and S. Momani, Stability and non-standard finite difference method of the generalized Chua’s circuit, Comput. Math. Appl., 62 (2011) 961–970.
 C. H. Kou, Y. Yan and J. Liu, Stability analysis for fractional differential equations and their applications in the models of HIV-1 infection, CMES Comput. Model. Eng. Sci., 39 (2009) 301–317.
 E. Ahmed, A. M. A. El-Sayed and H. A. A. El-Saka, On some Routh-Hurwitz conditions for fractional differential equations and their applications in Lorenz, Rossler, Chua and Chen systems, Phys. Lett. A, 358 (2006) 1–4.
 K. Diethelm, N. J. Ford and A. D. Freed, A predictor-corrector approach for the numerical solution of fractional differentional equations, Nonlinear Dynam., 29 (2002) 3–22.